Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 56, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 17, 2005, 4:15 PM EDT for Chatham County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2005, 4:15 PM EDT (20:15 UTC)
- Expired
- May 17, 2005, 5:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 73 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1363 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 172015
SVRCHS
GAC051-172100-
/O.NEW.KCHS.SV.W.0056.050517T2015Z-050517T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT TUE MAY 17 2005
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHATHAM COUNTY IN SOUTHEAST GEORGIA
* UNTIL 500 PM EDT
* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. THIS STORM WAS LOCATED NEAR SANDFLY...OR ABOUT OVER
SAVANNAH...MOVING SOUTH AT 10 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
WHITE BLUFF AND THUNDERBOLT...
SANDFLY AND WINDSOR FOREST...
ISLE OF HOPE AND VERNONBURG...
SKIDAWAY ISLAND...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3196 8121 3213 8117 3213 8113 3211 8113
3207 8106 3209 8100 3203 8091 3195 8093
3195 8093 3196 8093 3197 8095 3194 8099
3191 8094 3189 8095
$$1 follow-up statement
000
WWUS52 KCHS 172031
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
431 PM EDT TUE MAY 17 2005
GAC051-172100-
/O.CON.KCHS.SV.W.0056.000000T0000Z-050517T2100Z/
CHATHAM-
431 PM EDT TUE MAY 17 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CHATHAM COUNTY...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR PIN POINT...OR ABOUT 9 MILES SOUTH OF
SAVANNAH...MOVING SOUTH AT 10 MPH.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3196 8121 3213 8117 3213 8113 3211 8113
3207 8106 3209 8100 3203 8091 3195 8093
3195 8093 3196 8093 3197 8095 3194 8099
3191 8094 3189 8095
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:03 PM EDT, 12 minutes earlier.
Area forecast discussion, May 17, 4:03 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 403 PM EDT TUE MAY 17 2005 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...CURRENTLY AT THE SURFACE...COASTAL TROUGH REMAINS IN PLACE ACROSS THE FORECAST AREA...WITH NUMEROUS OTHER BOUNDARIES INTERACTING TO KEEP CONVECTION GOING. MAIN SHORT TERM CONCERNS FOR THE OVERNIGHT REVOLVE AROUND POPS...AND FOG POTENTIAL. TONIGHT...EXPECT CONVECTION WILL DWINDLE SHORTLY AFTER SUNSET WITH LOSS OF DIURNAL HEATING. WILL KEEP HIGHEST POPS ACROSS INTERIOR SC ZONES...AND LOWEST POPS ALONG THE IMMEDIATE COAST WHERE SEA BREEZE PASSAGE WILL STABILIZE THE ENVIRONMENT. STILL SOME WEAK FORCING AROUND AFTER MIDNIGHT...AND PER COORDINATION WITH SURROUNDING OFFICES WILL INCLUDE SLIGHT CHANCE POPS. AS FOR FOG POTENTIAL...MODEL SOUNDINGS AND TIME SECTIONS INDICATE ABUNDANT LOW LEVEL MOISTURE AND POTENTIAL FOR FOG/STRATUS FORMATION. GEOSTROPHIC WINDS REMAIN 10 KT OR LESS OVERNIGHT...AND WITH SKIES GRADUALLY CLEARING OUT AND RAIN THAT FELL TODAY...FOG LOOKS LIKE A PRETTY GOOD BET. WILL INCLUDE AREAS OF FOG IN THE FORECAST AFTER MIDNIGHT. WEDNESDAY...SEA BREEZE DEVELOPMENT EXPECTED ONCE AGAIN IN THE AFTERNOON...WITH PLENTY OF INSTABILITY IN PLACE FOR CONVECTIVE DEVELOPMENT. BELIEVE WITH LINGERING COASTAL TROUGH IN PLACE AND SEA BREEZE AIDING CONVERGENCE...THAT CHANCE POPS ARE WARRANTED FOR ENTIRE CWA. WITH ONSHORE FLOW DEVELOPING BY LATE MORNING/EARLY AFTERNOON...COULD SEE BETTER DEVELOPMENT ACROSS INTERIOR ZONES AND LESS ACTIVITY ALONG THE COAST. WILL KEEP HIGHEST CHANCE POPS ACROSS INTERIOR ZONES...WITH SMALLER CHANCE POPS ALONG THE IMMEDIATE COAST. WEDNESDAY NIGHT...SHOULD SEE CONVECTION END IN THE EVENING WITH LOSS OF DIURNAL HEATING. WILL KEEP CHANCE POPS GOING IN THE EVENING...AND GO DRY AFTER MIDNIGHT AS HIGH PRESSURE FINALLY BEGINS TO BUILD INTO THE FORECAST AREA...SHIFTING COASTAL TROUGH OUT TO SEA. && .LONG TERM /THURSDAY THROUGH TUESDAY/...HIGH PRESSURE OVER THE SOUTHEAST WILL DOMINATE THE WEATHER UNTIL FRIDAY WHEN ANOTHER BACKDOOR COLD FRONT PUSHES INTO THE CAROLINAS. FRONT IS EXPECTED TO LINGER JUST NORTH OF THE AREA THROUGH LATE SATURDAY BEFORE MOVING SOUTH OF THE CWFA SUNDAY. THIS WILL BRING AN INCREASED CHANCE OF CONVECTION ALONG THE FRONT...ESPECIALLY FRIDAY AND SATURDAY. HAVE TAPERED POPS BACK BY SUNDAY AFTERNOON AS FRONT CLEARS THE AREA AND MEAN FLOW BECOMES LIGHT. COLD FRONT APPROACHES THE AREA MONDAY NIGHT...SO WILL KEEP CHANCE POPS STARTING MONDAY. KEPT TEMPS CLOSE TO HPC GUIDANCE. && .MARINE /TONIGHT THROUGH WEDNESDAY NIGHT/...COASTAL TROUGH WILL CONTINUE TO MEANDER ACROSS COASTAL SC AND GA THROUGH THE PERIOD. EXPECT LIGHT WINDS 10 KT OR LESS THROUGH THE PERIOD...WITH SEAS AROUND 2 FT ACROSS THE COASTAL WATERS AND 2 TO 3 FT ACROSS THE OUTER GA WATERS. THURSDAY THROUGH MONDAY...RELATIVELY WEAK PRESSURE PATTERN TO START THE PERIOD BUT INCREASING FLOW FROM THE NORTHEAST BY FRIDAY NIGHT AS RIDGE BUILDS DOWN THE COAST AND COASTAL GRADIENT INCREASES. A BRIEF BOUT OF 15-20 KTS IS POSSIBLE SATURDAY AFTERNOON...THEN AS RIDGE AXIS SHIFTS OVER THE WATERS...WINDS AND SEAS WILL AGAIN BE LOW. WITH APPROACH OF TUESDAY/S COLD FRONT...WILL SEE A TIGHTER GRADIENT WITH SWLY FLOW...BUT LITTLE FETCH FOR INCREASED SEAS. && .AVIATION...SHOULD SEE CONVECTIVE ACTIVITY END THIS EVENING WITH LOSS OF DIURNAL HEATING. WILL KEEP CB IN THE FORECAST AND BKN035 CIGS THROUGH AROUND 00Z...WHEN THINGS SHOULD SCATTER OUT. ATTENTION THEN TURNS TO FOG POTENTIAL FOR THE OVERNIGHT HOURS. MODEL SOUNDINGS AND TIME SECTIONS INDICATE ABUNDANT LOW LEVEL MOISTURE AND POTENTIAL FOR FOG/STRATUS FORMATION. GEOSTROPHIC WINDS REMAIN 10 KT OR LESS OVERNIGHT...AND WITH SKIES CLEARING OUT AND PLENTY OF RAIN TODAY...FOG LOOKS LIKE A PRETTY GOOD BET. WILL INCLUDE AREAS OF FOG IN THE FORECAST AFTER MIDNIGHT. COULD ALSO SEE SOME ADVECTION OF STRATUS OFF THE ATLANTIC OVERNIGHT AS WINDS SHIFT TO THE NORTHEAST...BRINGING WARMER AIR IN OFF THE GULF STREAM OVER COOLER ATLANTIC WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JRJ/JRL
Hazardous weather outlook, May 17, 11:23 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1123 AM EDT TUE MAY 17 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-181000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1123 AM EDT TUE MAY 17 2005 UPDATED FOR HEAVY RAIN AND SEVERE POTENTIAL THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...A WEAKENING COLD FRONT AND THE AFTERNOON SEA BREEZE WILL PROVIDE THE FOCUS FOR THUNDERSTORMS TODAY. THERE IS A SLIGHT RISK FOR A FEW STORMS TO BECOME SEVERE AND PRODUCE HAIL...DAMAGING WINDS AND DANGEROUS LIGHTNING. THE STRONGEST STORMS ARE EXPECTED ACROSS MOST OF SOUTHEAST SOUTH CAROLINA AND INTERIOR PORTIONS OF GEORGIA. REFER TO THE DAY ONE CONVECTIVE OUTLOOK FOR ADDITIONAL INFORMATION. .HEAVY RAIN...NUMEROUS BOUNDARIES DRAPED ACROSS THE AREA THIS MORNING WILL PROVIDE AN ENHANCED FOCUS FOR EXTREMELY HEAVY RAIN ACROSS SOUTHEAST SOUTH CAROLINA. FLASH FLOODING COULD BECOME A PROBLEM ACROSS AREAS THAT RECEIVE CONSECUTIVE SHOWERS OR THUNDERSTORMS...ESPECIALLY BY MID-AFTERNOON. REFER TO THE SPECIAL WEATHER STATEMENT FOR DETAILS ON THIS HAZARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED TONIGHT. JRL
In the hours before
Special weather statement, May 17, 11:18 AM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1118 AM EDT TUE MAY 17 2005 SCZ043>045-048>050-172030- INLAND COLLETON-DORCHESTER-BERKELEY-BEAUFORT-COASTAL COLLETON- CHARLESTON- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON 1118 AM EDT TUE MAY 17 2005 ...HEAVY RAINFALL AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS PORTIONS OF SOUTHEASTERN SOUTH CAROLINA... A FRONTAL BOUNDARY REMAINS DRAPED ALONG THE SOUTH CAROLINA COAST THIS MORNING. IN ADDITION...SEVERAL SMALL OUTFLOW BOUNDARIES THAT FORMED DURING THE SHOWERS AND STORMS ON MONDAY REMAIN ACROSS PARTS OF COLLETON...CHARLESTON...DORCHESTER...AND BERKELEY COUNTIES. THE INTERACTION BETWEEN THESE NUMEROUS FRONTAL BOUNDARIES HAVE ALREADY BEGUN TO PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS PARTS OF THE AREA. CONVECTION IS EXPECTED TO CONTINUE TO DEVELOP THROUGH THIS AFTERNOON... ESPECIALLY NEAR AND TO THE EAST OF A LINE FROM WILLIAMS TO HENDERSONVILLE...TO BEAUFORT. SMALL SCALE FRONTAL BOUNDARIES ARE NOTORIOUS FOR PRODUCING EXTREMELY HEAVY RAINFALL OVER LOCALIZED AREAS...OFTEN RESULTING IN SIGNIFICANT FLASH FLOODING. THIS SETUP PRODUCED OVER SEVEN INCHES OF RAIN IN A FEW AREAS YESTERDAY. AREA RESIDENTS AND MOTORISTS ARE URGED TO STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR THE MEDIA FOR FLOOD STATEMENTS AND POSSIBLE WARNINGS. IN ADDITION...THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS MUCH OF SOUTHEASTERN SOUTH CAROLINA THIS AFTERNOON. SEVERAL STRONG STORMS ARE EXPECTED...WITH A FEW BECOMING SEVERE AND PRODUCING LARGE HAIL AND DAMAGING WINDS. JRL
Special weather statement, May 17, 1:33 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 133 PM EDT TUE MAY 17 2005 SCZ043>045-171900- BERKELEY-DORCHESTER-INLAND COLLETON- 133 PM EDT TUE MAY 17 2005 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY...DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 300 PM EDT... AT 133 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF RHODES CROSSROADS...OR ABOUT 7 MILES NORTH OF WALTERBORO...MOVING NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WILLIAMS...WALTERBORO...THAYER...SPRINGTOWN...SMYLY... SIDNEY...RUFFIN...ROUND O...RHODES CROSSROADS AND NEYLES THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING...AND HEAVY RAINFALL CAN BE EXPECTED. RB
Local storm report, May 17, 1:48 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
148 PM EDT TUE MAY 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 3 NW JAMES ISLAND 32.76N 79.97W
05/17/2005 0.50 INCH CHARLESTON SC TRAINED SPOTTER
&&
JRJSpecial weather statement, May 17, 2:59 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 259 PM EDT TUE MAY 17 2005 SCZ049-050-172000- CHARLESTON-COASTAL COLLETON- 259 PM EDT TUE MAY 17 2005 ...STRONG THUNDERSTORMS WILL IMPACT WESTERN CHARLESTON COUNTY AND SOUTHERN COLLETON COUNTY THROUGH 400 PM EDT... AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM NORTH CHARLESTON SOUTHWEST TO SOUTHERN COLLETON COUNTY. THESE STORMS WERE MOVING SLOWLY SOUTHEAST AND WILL AFFECT CHARLESTON...NORTH CHARLESTON...RAVENEL...HOLLYWOOD...EDISTO ISLAND...BENNETTS POINT AND EDISTO BEACH. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, May 17, 3:09 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 309 PM EDT TUE MAY 17 2005 SCZ048-172000- BEAUFORT- 309 PM EDT TUE MAY 17 2005 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 400 PM EDT... AT 309 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CHISOLM...OR ABOUT 9 MILES NORTH OF BEAUFORT...NEARLY STATIONARY. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WILKINS...WALLING GROVE...LOBECO...GARDENS CORNER...DANIELS...DALE...CHISOLMS...BRIARS...ATTAWAY AND CHISOLM THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND HEAVY RAINFALL CAN BE EXPECTED. RB
Special weather statement, May 17, 3:30 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 330 PM EDT TUE MAY 17 2005 GAZ140-141-172015- COASTAL MCINTOSH-INLAND MCINTOSH- 330 PM EDT TUE MAY 17 2005 ...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY THROUGH 415 PM EDT... AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER FAIRHOPE...OR ABOUT 13 MILES NORTH OF DARIEN...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WARSAW...JONES... EULONIA...BRICKSTON...FAIRHOPE...SOUTH NEWPORT...CRESCENT...PINE HARBOR...VALONA AND SHELLMAN BLUFF THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. SCW
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 38 min |
| May 17, 4:29 PM EDT | Special Marine Warning | CHS | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.